# SDR AALA980023

- Difficulty date: January 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- System (JASC): 2612 · Fire Detection
- Part: Fire Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MIA - FLT 0946 - STATUS MESSAGE ENG OVHT LP 1.  REPLACED RT ENGINE OVERHEAT LP 1 PER MM.  ACCOMPLISHED ALL REQUIRED CHECKS PER MM.  ALL CHECKS OK.  REMOVED MEL 01-40D-A AND CLEARED MIC SHEET.  38926242E/0848.03JAN.DFW.  (X)
